Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 90, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 28, 2018, 5:30 PM CDT for Cimarron County, Texas County, Oklahoma; Dallam County, Sherman County, Texas. It was in force for 60 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2018, 5:30 PM CDT (22:30 UTC)
- Expired
- May 28, 2018, 6:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Cimarron County, OK, Texas County, OK, Dallam County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 135 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 5:39 PM CDT | HAIL 1 | 2 Sw Stratford, TX | TRAINED SPOTTER REPORTED QUARTER SIZED HAIL. |
| May 28, 5:42 PM CDT | HAIL 0.88 | 6 N Texhoma, OK | |
| May 28, 5:52 PM CDT | HAIL 1.25 | 3 Nw Stratford, TX | REPORTED VIA SPOTTER NETWORK. |
| May 28, 5:53 PM CDT | HAIL 1.75 | 3 N Stratford, TX | |
| May 28, 6:26 PM CDT | HAIL 1 | 6 N Texhoma, OK | QUARTER SIZE HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 3:17 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1181 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 1646 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
358
WUUS54 KAMA 282230
SVRAMA
OKC025-139-TXC111-421-282330-
/O.NEW.KAMA.SV.W.0090.180528T2230Z-180528T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
530 PM CDT MON MAY 28 2018
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Southwestern Texas County in the Panhandle of Oklahoma...
Southeastern Cimarron County in the Panhandle of Oklahoma...
Northwestern Sherman County in the Panhandle of Texas...
Northeastern Dallam County in the Panhandle of Texas...
* Until 630 PM CDT
* At 530 PM CDT, a severe thunderstorm was located 5 miles northeast
of Conlen, or 6 miles southwest of Stratford, moving northeast at
35 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
* Locations impacted include...
Guymon, Stratford, Goodwell, Griggs and Texhoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3619 10203 3627 10224 3678 10223 3671 10146
TIME...MOT...LOC 2230Z 208DEG 32KT 3627 10215
HAIL...1.50IN
WIND...60MPH
$$
Bieda4 follow-up statements
914
WWUS54 KAMA 282237
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
537 PM CDT MON MAY 28 2018
OKC025-139-TXC111-421-282330-
/O.CON.KAMA.SV.W.0090.000000T0000Z-180528T2330Z/
Texas OK-Cimarron OK-Sherman TX-Dallam TX-
537 PM CDT MON MAY 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN TEXAS...SOUTHEASTERN CIMARRON...NORTHWESTERN SHERMAN
AND NORTHEASTERN DALLAM COUNTIES...
At 537 PM CDT, a severe thunderstorm was located over Stratford,
moving northeast at 35 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Guymon, Stratford, Goodwell, Griggs and Texhoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is capable of producing large hail. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
&&
LAT...LON 3622 10201 3631 10220 3678 10223 3671 10146
TIME...MOT...LOC 2237Z 208DEG 32KT 3633 10211
HAIL...2.00IN
WIND...60MPH
$$
Bieda633
WWUS54 KAMA 282252
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
552 PM CDT MON MAY 28 2018
TXC111-282302-
/O.CAN.KAMA.SV.W.0090.000000T0000Z-180528T2330Z/
Dallam TX-
552 PM CDT MON MAY 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DALLAM COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.
LAT...LON 3671 10146 3632 10198 3636 10211 3647 10216
3650 10216 3650 10218 3658 10222 3678 10223
TIME...MOT...LOC 2252Z 208DEG 32KT 3644 10204
$$
OKC025-139-TXC421-282330-
/O.CON.KAMA.SV.W.0090.000000T0000Z-180528T2330Z/
Texas OK-Cimarron OK-Sherman TX-
552 PM CDT MON MAY 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN TEXAS...SOUTHEASTERN CIMARRON AND NORTHWESTERN
SHERMAN COUNTIES...
At 552 PM CDT, a severe thunderstorm was located 7 miles north of
Stratford, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters reported quarter size hail 2
miles southwest of Stratford with this storm.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Guymon, Goodwell, Griggs and Texhoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
&&
LAT...LON 3671 10146 3632 10198 3636 10211 3647 10216
3650 10216 3650 10218 3658 10222 3678 10223
TIME...MOT...LOC 2252Z 208DEG 32KT 3644 10204
HAIL...1.00IN
WIND...60MPH
$$
Bieda753
WWUS54 KAMA 282301
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
601 PM CDT MON MAY 28 2018
OKC025-282311-
/O.CAN.KAMA.SV.W.0090.000000T0000Z-180528T2330Z/
Cimarron OK-
601 PM CDT MON MAY 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CIMARRON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.
LAT...LON 3671 10146 3635 10195 3650 10206 3650 10203
3660 10203 3676 10196
TIME...MOT...LOC 2301Z 238DEG 31KT 3647 10193
$$
OKC139-TXC421-282330-
/O.CON.KAMA.SV.W.0090.000000T0000Z-180528T2330Z/
Texas OK-Sherman TX-
601 PM CDT MON MAY 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN TEXAS AND NORTH CENTRAL SHERMAN COUNTIES...
At 601 PM CDT, a severe thunderstorm was located 8 miles west of
Texhoma, or 12 miles northeast of Stratford, moving northeast at 35
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Guymon, Goodwell and Texhoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3671 10146 3635 10195 3650 10206 3650 10203
3660 10203 3676 10196
TIME...MOT...LOC 2301Z 238DEG 31KT 3647 10193
HAIL...1.50IN
WIND...60MPH
$$
Bieda054
WWUS54 KAMA 282311
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
611 PM CDT MON MAY 28 2018
OKC139-TXC421-282330-
/O.CON.KAMA.SV.W.0090.000000T0000Z-180528T2330Z/
Texas OK-Sherman TX-
611 PM CDT MON MAY 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHWESTERN TEXAS AND NORTH CENTRAL SHERMAN COUNTIES...
At 611 PM CDT, a severe thunderstorm was located 7 miles west of
Texhoma, or 15 miles northeast of Stratford, moving northeast at 25
mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible.
People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Guymon, Goodwell and Texhoma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is capable of producing large hail. SEEK SHELTER NOW
inside a sturdy structure and stay away from windows.
&&
LAT...LON 3645 10183 3650 10203 3660 10203 3676 10196
3671 10146
TIME...MOT...LOC 2311Z 205DEG 21KT 3653 10191
HAIL...2.50IN
WIND...60MPH
$$
BiedaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:40 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, May 28, 3:40 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 340 PM CDT Mon May 28 2018 .DISCUSSION... Expecting storms today across the area and a severe thunderstorm watch has already been issued. Visible satellite is showing a cu field forming in the northwest and north central Panhandles. Storms are expected to form along and ahead of the dryline that is currently in eastern New Mexico and creeping into the far western corner of Cimarron County. Bulk shear is around 30 to 40 kts and soundings show 1200 to 2500 J of surfaced based CAPE with a veering profile. This will allow for storms to be supercellular. CAMs are showing discrete cells that may become more of a broken line as the evening progresses. Large hail up to 2 inches or so and damaging winds will be the main threats. LCL levels are around 9000ft in the south and around 6000ft in the north. This combined with 0-1km helicity in the north of 100-300 m squared per s squared will also bring a window tonight, especially in the north, for an isolated tornado or two. Storms will likely start around 21Z and be out of the area by around 04Z. Any storms that linger over an area may produce some localized flooding. The mid level short wave responsible for the storms tonight will push east and another will replace it tomorrow but further north and keep storms mostly in the northeast corner of the area. A cold front Wednesday will bring more storm potential to the northern third of the Panhandles. Upper level southwest flow will return to the area on Thursday and combine with downsloping winds to bring high temps into the 100s for most of the region on Friday. Troughing develops down the western coastline during this time and begins to push eastward over the weekend and brings more chances for storms again starting Sunday. Beat && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 65 94 62 96 65 / 30 5 5 0 0 Beaver OK 67 92 63 92 65 / 80 20 10 0 20 Boise City OK 59 87 60 88 59 / 10 10 5 20 20 Borger TX 68 95 64 95 66 / 40 5 5 5 10 Boys Ranch TX 64 93 60 95 64 / 10 5 5 0 5 Canyon TX 63 95 61 98 65 / 20 0 0 0 0 Clarendon TX 68 98 65 98 68 / 30 5 0 0 0 Dalhart TX 60 90 59 91 60 / 10 5 5 10 10 Guymon OK 64 90 62 91 63 / 60 10 5 10 20 Hereford TX 62 94 60 97 65 / 10 0 0 0 0 Lipscomb TX 69 94 63 94 66 / 50 10 10 0 20 Pampa TX 67 93 63 94 65 / 40 5 5 0 5 Shamrock TX 70 98 66 98 69 / 30 5 5 0 0 Wellington TX 71 100 67 101 71 / 20 5 5 0 0 && .AMA Watches/Warnings/Advisories... TX...None. OK...None. && 11/16
Hazardous weather outlook, May 28, 3:08 PM CDT, 2 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 308 PM CDT Mon May 28 2018 OKZ001>003-TXZ001>020-317-290900- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 308 PM CDT Mon May 28 2018 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Thunderstorms will be possible across much of the Panhandles. Some storms may become severe with large hail bigger than golf balls and damaging winds. Isolated tornadoes will also be possible. Heavy rain from the strongest storms may produce localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will be possible Tuesday and Wednesday across northern parts and again on Sunday for the whole area. Some of the storms may become severe with large hail and damaging winds the main threats. High temperatures may warm to 105 degrees or higher in Palo Duro Canyon State Park on Friday. Therefore, a heat advisory may become necessary. .SPOTTER INFORMATION STATEMENT... Spotters should stay alert for severe weather this afternoon and evening. Beat
In the hours before
Special weather statement, May 28, 4:29 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Amarillo TX
429 PM CDT MON MAY 28 2018
OKZ001-002-282200-
Cimarron OK-Texas OK-
429 PM CDT MON MAY 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TEXAS AND EASTERN
CIMARRON COUNTIES UNTIL 500 PM CDT...
At 429 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Keyes, or 9 miles east of Boise City, moving
northeast at 25 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Boise City, Keyes and Sturgis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A severe thunderstorm watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma.
LAT...LON 3699 10188 3694 10172 3659 10232 3665 10263
3700 10246
TIME...MOT...LOC 2129Z 210DEG 21KT 3673 10235
DGWSpecial weather statement, May 28, 4:58 PM CDT, 32 minutes before
Special Weather Statement National Weather Service Amarillo TX 458 PM CDT MON MAY 28 2018 TXZ001-002-282230- Sherman TX-Dallam TX- 458 PM CDT MON MAY 28 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHERMAN AND EASTERN DALLAM COUNTIES UNTIL 530 PM CDT... At 457 PM CDT, Doppler radar was tracking a strong thunderstorm 4 miles west of Conlen, or 15 miles southwest of Stratford, moving north at 45 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Conlen. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && A severe thunderstorm watch remains in effect until 1000 PM CDT for the Panhandle of Oklahoma...and the Panhandle of Texas. LAT...LON 3650 10246 3650 10195 3606 10230 3611 10256 TIME...MOT...LOC 2157Z 195DEG 38KT 3624 10232 DGW
Special weather statement, May 28, 5:00 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Amarillo TX
500 PM CDT MON MAY 28 2018
OKZ001-002-282230-
Cimarron OK-Texas OK-
500 PM CDT MON MAY 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TEXAS AND
NORTHEASTERN CIMARRON COUNTIES UNTIL 530 PM CDT...
At 459 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles west of Elkhart, moving north at 45 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Sturgis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A severe thunderstorm watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma.
LAT...LON 3699 10186 3694 10186 3674 10206 3694 10252
3700 10248
TIME...MOT...LOC 2159Z 195DEG 38KT 3698 10214
DGWSpecial weather statement, May 28, 5:04 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Amarillo TX
504 PM CDT MON MAY 28 2018
OKZ002-TXZ003-282230-
Texas OK-Hansford TX-
504 PM CDT MON MAY 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TEXAS AND
NORTHEASTERN HANSFORD COUNTIES UNTIL 530 PM CDT...
At 503 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Gruver, or 17 miles north of Spearman, moving
north at 30 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southeastern Texas
and northeastern Hansford Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A severe thunderstorm watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.
LAT...LON 3655 10095 3650 10100 3650 10109 3642 10109
3629 10122 3632 10143 3666 10141
TIME...MOT...LOC 2203Z 197DEG 27KT 3643 10130
DGWSpecial weather statement, May 28, 5:18 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Amarillo TX
518 PM CDT MON MAY 28 2018
OKZ001-282245-
Cimarron OK-
518 PM CDT MON MAY 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CIMARRON COUNTY UNTIL 545
PM CDT...
At 518 PM CDT, Doppler radar was tracking a strong thunderstorm near
Keyes, or 13 miles east of Boise City, moving north at 30 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Keyes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A severe thunderstorm watch remains in effect until 1000 PM CDT for
the Panhandle of Oklahoma.
LAT...LON 3678 10203 3675 10203 3653 10226 3658 10249
3692 10244
TIME...MOT...LOC 2218Z 199DEG 27KT 3675 10226
DGWSpecial weather statement, May 28, 5:18 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Amarillo TX
518 PM CDT MON MAY 28 2018
TXZ003-004-008-282300-
Hutchinson TX-Ochiltree TX-Hansford TX-
518 PM CDT MON MAY 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUTCHINSON...EASTERN
HANSFORD AND NORTHWESTERN OCHILTREE COUNTIES UNTIL 600 PM CDT...
At 518 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of Spearman, moving northeast at 35 mph.
Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Spearman, Waka and Farnsworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
LAT...LON 3650 10077 3599 10117 3608 10137 3630 10130
3629 10122 3642 10109 3650 10109
TIME...MOT...LOC 2218Z 208DEG 32KT 3611 10123
BiedaThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:12 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 34 min |
| May 28, 4:29 PM CDT | Special Weather Statement | AMA | Cimarron | 31 min |
| May 28, 5:00 PM CDT | Special Weather Statement | AMA | Cimarron | 30 min |
| May 28, 5:18 PM CDT | Special Weather Statement | AMA | Cimarron | 27 min |
| May 28, 5:32 PM CDT | Special Weather Statement | AMA | Texas | 28 min |
| May 28, 5:35 PM CDT | Special Weather Statement | AMA | Cimarron | 25 min |
| May 28, 5:59 PM CDT | Special Weather Statement | AMA | Texas | 31 min |
| May 28, 6:04 PM CDT | Severe Thunderstorm Warning | AMA | Beaver, Texas | 24 min |
| May 28, 6:19 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 56 min |
| May 28, 6:22 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 53 min |
| May 28, 6:51 PM CDT | Severe Thunderstorm Warning | AMA | Texas | 54 min |
| May 27, 7:08 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson | 67 min |
| May 27, 7:52 PM CDT | Areal Flood Advisory | AMA | Carson | 113 min |
| May 27, 8:07 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson | 53 min |
| May 27, 8:44 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Roberts | 61 min |
| May 27, 9:16 PM CDT | Areal Flood Advisory | AMA | Gray | 119 min |
| May 27, 9:31 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Roberts, Wheeler | 34 min |
| May 28, 4:58 PM CDT | Special Weather Statement | AMA | Dallam | 32 min |
| May 28, 5:04 PM CDT | Special Weather Statement | AMA | Hansford | 26 min |
| May 28, 6:15 PM CDT | Special Weather Statement | AMA | Sherman | 30 min |
| May 28, 6:26 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 64 min |
| May 28, 6:31 PM CDT | Special Weather Statement | AMA | Potter | 29 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.